# SDR IPXA1564022

- Difficulty date: January 2, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50802
- Part serial: 75724APF
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSE,UPPER LOBE, CORROSION ON FLOOR SUPPORT TO OP CHORD, BETWEEN CHORD AND CAP PLATE, BS 1020, WL 208, LBL 25 TO 45.  R & R SUPPORT IAW 51-40-02-OG, 51-40-05-0G.
